# SDR VNAA2009080300007

- Difficulty date: July 29, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 12,896 hours, 12,612 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: GC21905045
- Condition: Damaged
- Location: Fuselage
- Part time: 582 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A POSSIBLE LIGHTNING STRIKE AFTER ARRIVAL CLT.  MAINTENANCE INSPECTED PER THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE RADOME AND STATIC WICKS.  OPERATION CHECKS PER AIRCRAFT MANUAL WERE ACCOMPLISHED.  AIRCRAFT RELEASED FOR SERVICE.
